# SDR SWAA2021021147576

- Difficulty date: February 7, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N8624J
- Make and model: Boeing 737-8H4
- Aircraft serial: 37004
- Aircraft time: 23,692 hours, 10,522 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND; FOUND FUSELAGE ABOVE APU DOOR AFT HINGE HAS BULGE SKIN AND TEAR AT AFT APU DOOR HINGE / REPAIRED AFT APU DOOR HINGE SKIN PER SRM 53-80-01-2R-1 REPAIR. NO FURTHER ACTION REQUIREDSA-M 326 #A1102328SA-M 326 #A1102332
